# SDR SWAA030092

- Difficulty date: January 15, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 66,622 hours, 73,074 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT ENTRY DOOR ESCAPE SLIDE OUT OF ADJUSTMENT.  REPOSITIONED ESCAPE SLIDE PER M/M.
